Solvability of the Cauchy problem for differential equations in locally convex spaces
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 979-988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a8,
author = {V. I. Nazarov},
title = {Solvability of the {Cauchy} problem for differential equations in locally convex spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {979--988},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a8/}
}
V. I. Nazarov. Solvability of the Cauchy problem for differential equations in locally convex spaces. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 979-988. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a8/